# SDR MASA2009012900049

- Difficulty date: January 29, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 16,593 hours, 16,171 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ASH FLT 7187 CAE-ORD.  CAPT REPORTED A RIGHT EMERGENCY EXIT DOOR CAUTION ON THE GROUND.  MX TROUBLESHOT AND FOUND NO FAULTS, OPS NORMAL.
